Robaxisal® Extra Strength

Robaxisal® Extra Strength

Contains an effective muscle relaxant (methocarbamol) plus the pain relief of ASA (acetylsalicylic acid).

Robaxisal® Extra Strength contains two active ingredients: 500 mg acetylsalicylic acid (ASA) to relieve back pain and 400 mg methocarbamol to relax tense back muscles.

Robaxisal Extra Strength

Red
4
1 user comments

Free shipping in Canada on orders over $25 + $3 coupon

You are now leaving www.backrelief.ca.

You will be redirected to Well.ca to receive a $3 coupon.

Pfizer Canada accepts no responsibility for the content of linked sites.

Product Information

Adult Dosage:

2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours.

Medicinal Ingredients:

Each caplet contains Methocarbamol 400 mg, Acetylsalicylic acid 500 mg.

Non-Medicinal Ingredients:

Cellulose, corn starch, FD&C Red No. 3, magnesium stearate, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Caution:

Keep all medicine safely away from children. Talk to your doctor before you take this medication if you: have asthma; are allergic to salicylates; suffer from peptic ulcers, liver disease, blood coagulation defects, or anemia; are pregnant or nursing; are taking other pain relievers; are taking any prescription drug. Ask your doctor about Reye’s Syndrome before giving this medication to a child or teenager who has chicken pox or flu symptoms.

Talk to your doctor if after taking this medication, you have: upset stomach, nausea, vomiting, trouble breathing, rash or itch. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol. Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms.

Product Reviews

Tomi
Toronto
, ON
4
It worked
August 11, 2013
I had sever neck pain which I never had before (I am 78) I took one pill in the morning and it relieved the pain and stiffness in my neck. Then I took one at night. The heavy pain and stiffness didn't returned. Next morning I was questioning... Read More
I had sever neck pain which I never had before (I am 78) I took one pill in the morning and it relieved the pain and stiffness in my neck. Then I took one at night. The heavy pain and stiffness didn't returned. Next morning I was questioning the dosage which I am searching for now. I am happy but I would be happier if I know more about this drug.

Common Questions

Q: Are the non-medicinal ingredients and dyes used in Robax® products safe to consume?

A: Yes, the non-medicinal ingredients (NMI), including dyes, present in Robax® products are safe and approved by Health Canada. It is very challenging to formulate without the use of non-medicinal ingredients, which serve to keep the product stable and to prevent the various ingredients from interacting. It is our policy to declare all ingredients on the carton. Although the NMIs are considered safe for use by the general population, some individuals may be allergic or sensitive to certain NMIs.

Q: Are Robax® products gluten free and safe for people with Celiac Disease to take?

A: Yes, all Robax® products are gluten free and suitable for individuals with Celiac Disease.

Q: Do Robax® products contain MSG?

A: No, Robax® products do not contain MSG.

Q: Do Robax® products contain peanuts or peanut oil?

A: No, Robax® products do not contain peanuts or peanut oil.

Q: Do Robax® products contain tartrazine?

A: No, Robax® products do not contain tartrazine.

Q: Do Robax® products come in child resistant packaging?

A: Child resistant packaging is available on Robaxacet® Caplets 40's, Robaxacet® Extra Strength Caplets 40's, Robaxisal® Extra Strength Caplets 40's, and Robax Platinum® Caplets 40's. The Child-Lok® feature is noted on the top of the carton. The 18's sizes do not have child resistant packaging.

Q: What is the difference between Robaxacet®, Robaxisal® and Robax Platinum®?

A: All three products contain Methocarbamol, a muscle relaxant. In addition to Methocarbamol, Robaxacet® also contains acetaminophen, which is a pain reliever and fever reducer. Robaxisal® contains acetylsalicylic acid, which is a pain reliever, fever reducer and anti-inflammatory. Robax® Platinum contains ibuprofen, which is a pain reliever, fever reducer and anti-inflammatory.

Q: Can I take a Robax® product if I am pregnant or nursing a baby?

A: No, a physician should be consulted before taking any Robax® product if you are pregnant or nursing a baby.

Q: Can I give a Robax® product to my child?

A: Robax® products are recommended for adults only. Robax® products should not be given to children unless advised by a physician.

Q: How should I store a Robax® product?

A: Robax® products should be stored at room temperature (15°-30°C).

Q: I don't see coupons on your website, how can I get coupons?

A: You may request coupons via e-mail through our contact us section, or by calling 1-888-275-9938, or by writing to Pfizer Consumer Healthcare Inc., 5975 Whittle Road, Mississauga, Ontario, L4Z 3M6, Attn.: Consumer Information.

Q: Where can I buy your product outside of Canada?

A: Robax® products are not available in all countries. In some countries, methocarbomal is only available as a prescription, so you may wish to check with local authoritites before importing a Robax® product.

Q: Where can I get a Robax® puppet like the ones I see in your commercials?

A: Unfortunately, we do not have any puppets that we can offer to consumers.

Q: Is it safe to consume Robax® products on a long term basis?

A: It is recommended you consult your physician if symptoms persist for more than 5 days.

Q: Can I take a Robax product that has expired?

A: The expiry dating on the product reflects the date in which the active ingredients in the Robax product are proven to work effectively. Although not a health risk, we are unable to recommend continued use of an expired product.